Please use this identifier to cite or link to this item:
Title: Analytical and numerical studies of multiplicative noises
Author: Sancho, José M.
San Miguel Ruibal, Maximino
Katz, S. L.
Gunton, J. D.
Keywords: Soroll
Equacions diferencials estocàstiques
Termodinàmica estadística
Issue Date: 1982
Publisher: The American Physical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1982, vol. 26, núm. 3, p. 1589-1609.
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
353.pdf2.9 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.